Alert archive / Washington / Wind Advisories in 2018

Wind Advisory 17, NWS Seattle, WA

December 14, 2018

NWS Seattle, WA issued this wind advisory at Dec 14, 2018, 4:11 AM PST. It took effect at Dec 14, 2018, 8:38 AM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2018, 4:11 AM PST (12:11 UTC)
In effect from
Dec 14, 2018, 8:38 AM PST
Expired
Dec 14, 2018, 10:00 PM PST
In force
13 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

596 
WWUS76 KSEW 141211
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
411 AM PST Fri Dec 14 2018

WAZ516-517-142230-
/O.CAN.KSEW.HW.W.0006.000000T0000Z-181215T0000Z/
/O.NEW.KSEW.HW.W.0007.181214T1600Z-181215T0200Z/
North Coast-Central Coast-
411 AM PST Fri Dec 14 2018

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST
THIS EVENING...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 8 AM this morning to 6 PM PST
this evening. 

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 8 AM to 6 PM PST today. 

* WIND...South wind 30 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...La Push, Neah Bay, Westport, Hoquiam.

* TIMING...8 AM through 6 PM today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ555-141315-
/O.CAN.KSEW.HW.A.0004.181214T1800Z-181215T0300Z/
East Puget Sound Lowlands-
411 AM PST Fri Dec 14 2018

...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Seattle has cancelled the High
Wind Watch. 

High winds are not expected with the incoming system later today.

$$

WAZ001-503-510-142230-
/O.UPG.KSEW.HW.A.0004.181214T1800Z-181215T0300Z/
/O.NEW.KSEW.HW.W.0007.181214T2100Z-181215T0300Z/
San Juan County-Western Whatcom County-Admiralty Inlet Area-
411 AM PST Fri Dec 14 2018

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
PST THIS EVENING...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 1 PM this afternoon to 7 PM PST
this evening. The High Wind Watch is no longer in effect. 

* WIND...South wind 30 to 40 mph with gusts of 50 to 60 mph are
  possible between 1 and 7 pm today. 

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, Friday Harbor. 

* TIMING...1 PM through 7 PM TODAY.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ504-506-507-509-511-556-558-559-142230-
/O.UPG.KSEW.HW.A.0004.181214T1800Z-181215T0300Z/
/O.NEW.KSEW.WI.Y.0017.181214T2100Z-181215T0300Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
411 AM PST Fri Dec 14 2018

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST
THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 1 PM this afternoon to 7 PM PST
this evening. The High Wind Watch is no longer in effect. 

* WIND...South wind 20 to 35 mph with gusts to 45 mph. 

* SOME AFFECTED LOCATIONS...Seattle, Bellevue, Tacoma Everett,
  Olympia and Bremerton. 

* TIMING...1 pm through 7 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-515-142230-
/O.NEW.KSEW.WI.Y.0017.181214T2100Z-181215T0600Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
411 AM PST Fri Dec 14 2018

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 1 PM this afternoon to 10 PM
PST this evening. 

* WIND...East wind 20 to 30 mph with gusts are high as 45 mph
  switching to westerly late afternoon and early evening hours.

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles. 

* TIMING...1 pm to 10 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
5 follow-up statements
053 
WWUS76 KSEW 141638
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
838 AM PST Fri Dec 14 2018

WAZ516-517-150045-
/O.CON.KSEW.HW.W.0007.000000T0000Z-181215T0200Z/
North Coast-Central Coast-
838 AM PST Fri Dec 14 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WIND...South wind 30 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...La Push, Neah Bay, Westport, Hoquiam.

* TIMING...8 AM through 6 PM today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-503-510-150045-
/O.CON.KSEW.HW.W.0007.181214T2100Z-181215T0300Z/
San Juan County-Western Whatcom County-Admiralty Inlet Area-
838 AM PST Fri Dec 14 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM PST THIS EVENING...

* WIND...South wind 30 to 40 mph with gusts of 50 to 60 mph are 
  possible between 1 and 7 pm today. 

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, Friday Harbor. 

* TIMING...1 PM through 7 PM TODAY.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ514-150045-
/O.EXT.KSEW.WI.Y.0017.181214T1638Z-181215T0600Z/
Eastern Strait of Juan de Fuca-
838 AM PST Fri Dec 14 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...South wind 20 to 30 mph around the Port Angeles area with
  gusts to 55 mph until about 1 PM this afternoon. West wind 20 to
  30 mph with gusts to 45 mph late this afternoon and evening
  throughout the area. 

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles.

* TIMING...1 pm to 10 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ504-506-507-509-511-556-558-559-150045-
/O.CON.KSEW.WI.Y.0017.181214T2100Z-181215T0300Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
838 AM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM PST THIS EVENING...

* WIND...South wind 20 to 35 mph with gusts to 45 mph.

* SOME AFFECTED LOCATIONS...Seattle, Bellevue, Tacoma Everett, 
  Olympia and Bremerton. 

* TIMING...1 pm through 7 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ515-150045-
/O.CON.KSEW.WI.Y.0017.181214T2100Z-181215T0600Z/
Western Strait of Juan De Fuca-
838 AM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...

* WIND...East wind 20 to 30 mph with gusts are high as 45 mph 
  switching to westerly late afternoon and early evening hours. 

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles.

* TIMING...1 pm to 10 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
310 
WWUS76 KSEW 141642 CCA
NPWSEW

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Seattle WA
842 AM PST Fri Dec 14 2018

WAZ516-517-150045-
/O.CON.KSEW.HW.W.0007.000000T0000Z-181215T0200Z/
North Coast-Central Coast-
842 AM PST Fri Dec 14 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WIND...South wind 30 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...La Push, Neah Bay, Westport, Hoquiam.

* TIMING...8 AM through 6 PM today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-503-510-150045-
/O.CON.KSEW.HW.W.0007.181214T2100Z-181215T0300Z/
San Juan County-Western Whatcom County-Admiralty Inlet Area-
842 AM PST Fri Dec 14 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM PST THIS EVENING...

* WIND...South wind 30 to 40 mph with gusts of 50 to 60 mph are 
  possible between 1 and 7 pm today. 

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, Friday Harbor. 

* TIMING...1 PM through 7 PM TODAY.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ514-150045-
/O.COR.KSEW.WI.Y.0017.181214T1638Z-181215T0600Z/
Eastern Strait of Juan de Fuca-
842 AM PST Fri Dec 14 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...South wind 20 to 30 mph around the Port Angeles area with
  gusts to 55 mph until about 1 PM this afternoon. West wind 20 to
  30 mph with gusts to 45 mph late this afternoon and evening
  throughout the area. 

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles.

* TIMING...Through 10 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ504-506-507-509-511-556-558-559-150045-
/O.CON.KSEW.WI.Y.0017.181214T2100Z-181215T0300Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
842 AM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM PST THIS EVENING...

* WIND...South wind 20 to 35 mph with gusts to 45 mph.

* SOME AFFECTED LOCATIONS...Seattle, Bellevue, Tacoma Everett, 
  Olympia and Bremerton. 

* TIMING...1 pm through 7 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ515-150045-
/O.CON.KSEW.WI.Y.0017.181214T2100Z-181215T0600Z/
Western Strait of Juan De Fuca-
842 AM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...

* WIND...East wind 20 to 30 mph with gusts are high as 45 mph 
  switching to westerly late afternoon and early evening hours. 

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles.

* TIMING...1 pm to 10 pm today.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
553 
WWUS76 KSEW 142302
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
302 PM PST Fri Dec 14 2018

WAZ516-517-150200-
/O.CON.KSEW.HW.W.0007.000000T0000Z-181215T0200Z/
North Coast-Central Coast-
302 PM PST Fri Dec 14 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WIND...Brief south wind 30 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...La Push, Neah Bay, Westport, Hoquiam.

* TIMING...Until 6 PM PST this evening. 

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-503-510-150300-
/O.CON.KSEW.HW.W.0007.000000T0000Z-181215T0300Z/
San Juan County-Western Whatcom County-Admiralty Inlet Area-
302 PM PST Fri Dec 14 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WIND...South wind 30 to 40 mph with gusts of 50 to 60 mph.
 
* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, Friday Harbor. 

* TIMING...For a brief period between 4 PM and 7 PM.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ504-506-507-509-511-556-558-559-150300-
/O.CON.KSEW.WI.Y.0017.000000T0000Z-181215T0300Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
302 PM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WIND...South wind 20 to 35 mph with gusts to 45 mph.

* SOME AFFECTED LOCATIONS...Seattle, Bellevue, Tacoma Everett, 
  Olympia and Bremerton. 

* TIMING...For a brief period between 4 PM and 7 PM.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-515-150600-
/O.CON.KSEW.WI.Y.0017.000000T0000Z-181215T0600Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
302 PM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...Wind becoming west 20 to 30 mph with gusts are high as 45
  mph.
  

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles.

* TIMING...5 PM to 9 PM this evening. 

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
669 
WWUS76 KSEW 150302
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
Issued by National Weather Service Portland OR
702 PM PST Fri Dec 14 2018

.The winds are expected to last a few hours longer 
than previously forecast.

WAZ001-503-510-150600-
/O.EXT.KSEW.HW.W.0007.000000T0000Z-181215T0600Z/
San Juan County-Western Whatcom County-Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, 
and Port Townsend
702 PM PST Fri Dec 14 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...South wind 30 to 40 mph with gusts of 50 to 60 mph.

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, Friday Harbor. 

* TIMING...Through 10 PM.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ504-506-507-509-511-556-558-559-150600-
/O.EXT.KSEW.WI.Y.0017.000000T0000Z-181215T0600Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood,
Marysville, Tacoma, Shelton, Redmond, Kirkland, Bothell, Kenmore,
Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, 
and Silverdale
702 PM PST Fri Dec 14 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...South wind 20 to 35 mph with gusts to 45 mph.

* SOME AFFECTED LOCATIONS...Seattle, Bellevue, Tacoma Everett, 
  Olympia and Bremerton. 

* TIMING...Through 10 PM.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-515-150600-
/O.CON.KSEW.WI.Y.0017.000000T0000Z-181215T0600Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
702 PM PST Fri Dec 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...Wind becoming west 20 to 30 mph with gusts are high as 
  45 mph. 

* SOME AFFECTED LOCATIONS...Sequim and Port Angeles.

* TIMING...Through 10 PM this evening.

* IMPACTS...Snapped tree branches and downed trees along with 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
618 
WWUS76 KSEW 150557
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
Issued by National Weather Service Portland OR
957 PM PST Fri Dec 14 2018

WAZ001-503-510-150700-
/O.EXP.KSEW.HW.W.0007.000000T0000Z-181215T0600Z/
San Juan County-Western Whatcom County-Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, 
and Port Townsend
957 PM PST Fri Dec 14 2018

...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

High winds observed earlier in the evening have decreased over 
the last hour or two and winds will continue to decrease further 
overnight. 

$$

WAZ504-506-507-509-511-556-558-559-150700-
/O.EXP.KSEW.WI.Y.0017.000000T0000Z-181215T0600Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood,
Marysville, Tacoma, Shelton, Redmond, Kirkland, Bothell, Kenmore,
Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, 
and Silverdale
957 PM PST Fri Dec 14 2018

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Strong winds observed earlier in the evening have decreased over 
the last hour or two and will continue to decrease further 
overnight. 

$$

WAZ514-515-150700-
/O.EXP.KSEW.WI.Y.0017.000000T0000Z-181215T0600Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
957 PM PST Fri Dec 14 2018

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Strong winds observed earlier in the evening have decreased over 
the last hour or two and will continue to decrease further 
overnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Dec 14, 4:01 AM PST, 10 minutes earlier.

Area forecast discussion, Dec 14, 4:01 AM PST, 10 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
401 AM PST Fri Dec 14 2018

.SYNOPSIS...A frontal system will move through Western Washington
later this afternoon and this evening. The low associated with the
front will move inland well to the north of the area. This will
confine the high winds to the coast and extreme northern portionm
of the area. A little break between systems on Saturday. The
active weather pattern will resume Sunday with additional weather
systems reaching the area through the middle of next week. These
systems may produce heavy rainfall and windy conditions at times.

&&

.SHORT TERM...Satellite imagery shows cloudy skies over Western
Washington early this morning with a warm front north of the area.
Rain associated with the front as far south as Whatcom County at
3 am/11z. Temperatures were mostly in the 40s.

The forecast issue of the day is how strong are the winds going to
get later today. Water vapor satellite imagery tells the story
with the surface low now west of Vancouver Island and the dry
slot in behind the front aiming right at Haida Gwaii. This is a
good indicator on the future track of the low. This track is
further north than previous model runs. This further north track
will result in less wind across Western Washington later today.
There is still the potential of high winds along the coast just
ahead and with the front. Have pushed back the start time of the
high wind warning to 8 am/16z. Front timed to the reach the coast
around 4 pm/00z. The winds, in the 30 to 40 mph with gusts to 60
mph range, will ease quickly after the front. For the interior
with the low tracking so far north the chances for high winds will
be confined to Whatcom county, the San Juan Islands and Admiralty
Inlet area later this afternoon ahead of the front. A high wind
warning will be issued with the morning package for these
locations for southeast wind as high as 40 mph with gusts as high
as 60 mph beginning early this afternoon and continuing until the
front passes through early this evening. For the remainder of the
area that is currently under a high wind watch winds will remain
below warning criteria ( sustained winds at least 40 mph or gusts
58 mph or higher ) today and tonight. A weak meso surface low will
develop in the wake of the Olympics later this afternoon. This
will tighten up the surface gradients over the central Puget Sound
during the commute this afternoon into the early evening hours.
Model surface gradients have the KOLM-KBLI gradient increasing
rapidly to near plus 7 mb at 4 pm/00z Saturday. With the
gradients in the Strait of Juan de Fuca still easterly expect a
short, up to 6 hours, burst of winds just ahead and with the
front. Will issue a wind advisory for this scenario from 1 pm/21z
to 7 pm/03z for the potential of wind gusts as high as 45 mph from
Olympia northward to Skagit county. For the remainder of the area
breezy conditions will develop just ahead of the front this
afternoon and continue until the front moves east into the
Cascades early this evening.

The more northerly track of the low has slowed the eastward
movement of the front down a touch. This will keep the eastern
portion of the area dry this morning. Rain spreading inland this
afternoon as the front reaches the coast. Highs today will mostly
be in the lower 50s.

Quick burst of westerlies behind the front this evening along the
Strait of Juan de Fuca with the KUIL-KBLI gradient as high as
plus 6 mb. Will issue wind advisories for the Strait of Juan de
Fuca zones for west winds gusting as high as 50 mph. This will
also be a short duration event with the winds easing quickly
overnight. Showers decreasing for the lowland overnight behind the
front. Snow levels will once again drop below pass levels but
precipitation amounts will not be significant. Lows tonight in the
mid 30s to lower 40s.

A little break in the weather on Saturday as the low level flow
turns offshore as a result of the next incoming front stalling off
the coast. Front close enough to throw some cloud cover over the
area. Highs on Saturday will be in the upper 40s.

Front slowly making its way toward Western Washington Saturday
night with the front not moving through Western Washington until
later in the day on Sunday. This system will mark the beginning of
a very activity few days with a series of weather systems moving
into the area.

.LONG TERM...Extended models in good agreement with a wet pattern
through at least Thursday of next week. Models continuing with
the idea of an atmospheric river scenario setting up in the
middle of next week with the possibility of the atmospheric river
stalling over Western Washington. Felton

&&

..AVIATION...A warm front will continue to lift north across the area
early this morning before a cold front follows behind it late this
afternoon. Flow aloft will remain southwesterly and fairly strong
this morning and into the afternoon before shifting more westerly by
this evening...easing in strength somewhat as the upper level trough
axis approaches W WA. On the surface...a strong cold front passing
through the area today will result in strong and gusty southerly
winds as well as widespread rain. The increased winds may result in
low level wind shear at some TAF sites while the rainfall will allow
for cigs to fall by late morning before some slight improvement as
showers taper off tonight.

Speaking of cigs...VFR conditions in place over the majority of the
area...the only hold out being UIL along the coast reporting MVFR
conditions there. Of course...UIL is likely serving as a signal of
what is to come given that...as stated above...it is expected that
once rain moves into the area...cigs are expected to begin to
fall...mainly down into MVFR conditions...although would not be
surprised to see locations more prone to lower cigs or diminished
visibilities such as PWT drop down into IFR.

KSEA...VFR conditions in place this morning and into early
afternoon...although winds at the surface may end up being
considerable slower than those just above...giving rise to the
potential for some shear during the early morning. As winds pick up
at the surface this afternoon...this should minimize shear given a
more unified wind speed throughout the surface layer. Incoming rain
after 22Z will have the potential to lower cigs to around 3000 ft or
possibly even into MVFR conditions. Southeast winds 4-8 kts this
morning and early afternoon before becoming more southerly with
speeds 14 to 18 kts and gusts to 28 kts.  SMR

&&

.MARINE...Winds will be increasing today as a strong frontal system
approaches and moves onshore. Gale warnings remain in place over all
waters except for the central Strait and Puget Sound where winds
are relatively calm early this morning. Have cancelled small craft
advisory there. Winds will pick back up in the Sound after 17z with
a return to gale warning. A strong surge of wind down the Strait is
likely behind the front with gale force winds into the central
Strait. Have upgraded gale watch there to a gale warning. Rough bar
for Grays Harbor continues through Friday evening as well. In
addition, High Surf Advisory remains in place for the coast as seas
build today. Winds will die down quickly as system departs tonight.
Additional systems will move through Saturday night into next week
with periods of small craft and/or gales from time-to-time. CEO

&&

.HYDROLOGY...Flooding continues on the Skokomish River in Mason
County. The river is forecast to recede to below flood stage
later today.

Extended models continue to show the potential for an atmospheric
river aimed at Western Washington with the source region for the
air mass from around Hawaii in the middle of next week. Snow
levels will be high and rainfall amounts may be high and rather
persistent. There is the possibility of more than just the
Skokomish river reaching flood stage in the middle of next week.
Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 1 PM this afternoon to 7 PM PST this evening
     for Bellevue and Vicinity-Bremerton and Vicinity-Everett
     and Vicinity-Hood Canal Area-Seattle and Vicinity-Southwest
     Interior-Tacoma Area-Western Skagit County.

     High Wind Warning from 1 PM this afternoon to 7 PM PST this
     evening for Admiralty Inlet Area-San Juan County-Western
     Whatcom County.

     High Wind Warning from 8 AM this morning to 6 PM PST this
     evening for Central Coast-North Coast.

     High Surf Advisory from 10 AM this morning to 10 PM PST this
     evening for Central Coast-North Coast.

     Wind Advisory from 1 PM this afternoon to 10 PM PST this evening
     for Eastern Strait of Juan de Fuca-Western Strait of Juan
     De Fuca.

PZ...Small Craft Advisory for rough bar until 10 PM PST this evening
     for Grays Harbor Bar.

     Gale Warning until 10 PM PST this evening for Admiralty Inlet-
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm-East Entrance U.S.
     Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands-West Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Gale Warning from 4 PM this afternoon to 10 PM PST this evening
     for Central U.S. Waters Strait Of Juan De Fuca.

     Gale Warning from 9 AM this morning to 10 PM PST this evening
     for Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 1:45 AM PSTGale WarningSEW25 hr
Dec 14, 4:11 AM PSTHigh Wind WarningSEWSan Juan18 hr
Dec 14, 3:11 PM PSTGale WatchSEW7 hr
Dec 14, 3:11 PM PSTSmall Craft AdvisorySEW71 hr

Nearby

Wind Advisories in Washington, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.